# SDR DHLA2009781500

- Difficulty date: February 12, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1168-1176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 1172 WL 208 LBL 68 INCH WEB WITH CORROSION.  REPAIRED WEB DUE TO CORROSION FROM BS 1168 TO BS 1176,WL 208 LBL 66 INCH TO 70  INCH IAW B727-200 SRM 51-40-2 FIG 1.  NOTE PERMANENT MAJOR REPAIR.
